Paracetamol overdose may increase risk of death, know its side effects

Paracetamol is a common painkiller drug used to relieve pain. It is also effective in reducing body temperature. It is available with many painkillers and anti-sickness medicine. According to the National Health Service, in general, a person can be given one or two tablets of 500mg up to four times in 24 hours.

Although paracetamol is considered safe for most people, overdoses of this drug can cause severe side effects. According to the National Health Service (England), swallowing its hepatotoxic dose can cause problems such as vomiting or nausea in no time. Hepatotoxic is a medical term in which overdose complexation can lead to liver damage. According to the NHS, liver failure is less likely to cause dizziness on the first or second day of a single paracetamol overdose. Therefore, pay attention to other reasons also.

According to the international health care company Bupa (British United Provident Association), the risk of paracetamol overdose can easily increase, because many types of drugs and products contain paracetamol. It is found especially in cold and flu medicines. Expert advice is to check any medicine thoroughly before taking it.

Also Read-

Pooja Hegde fulfils demand of fan for her 'naked' photo

Kangna Ranaut targets Taapsee Pannu, says, 'B grade Soch'

Twitter deleted Kangana Ranaut's tweets

- Sponsored Advert -

Most Popular

- Sponsored Advert -